# SDR SWIA97834

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION SYSTEM INOP, AP READS 0 AFTER TAKEOFF.  RETURNED TO SLC.  PRESSURIZED AIRCRAFT IN BOTH AUTO AND MANUAL TO 5 PSID, OPS CHECKS GOOD.
